# SDR A6WA201543261

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 39,862 hours, 36,281 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: IN
- How discovered: V
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

AFTER TRANSFER OF BLEED TO APU AUTO SHUTDOWN, FUELER REPORTED LOTS OF SMOKE & FIRE COMING FROM APU EXHAUST.
